Scattering of plane waves by the junction of transmissive and soft-hard half-planes


Buyukaksoy A., Cinar G. , SERBEST A.

ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, vol.55, no.3, pp.483-499, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1007/s00034-004-1065-z
  • Title of Journal : ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK
  • Page Numbers: pp.483-499

Abstract

A uniform asymptotic high frequency solution is developed for the diffraction of plane waves by the junction of two half-planes. One of the half-planes is assumed to be characterized by "Senior's resistive-type" partially transmissive boundary conditions and the other is soft at the top and hard at the bottom. The related boundary-value problem is formulated as a matrix Wiener-Hopf equation which is solved explicitly through the Daniele-Khrapkov method. Some graphical results are also presented.